MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 INTRAOSSEOUS NEEDLE KIT

C.R. BARD, INC. (BASD) -3006260740 INTRAOSSEOUS NEEDLE KIT
Model Number N/A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Unintended Loss of Vascular Access (4867)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stylet separation failure involving the bd intraosseous (bd io) system used by our fire rescue members.During a recent patient encounter, our crew experienced a situation in which multiple stylets would not disengage from the needle hub after successful insertion, rendering the io nonfunctional and requiring immediate abandonment of the site.Stylet remained firmly fixed in the hub despite proper technique, stabilization, and controlled traction.The needle assembly appeared fully seated on the driver, but the stylet could not be removed (other attempts were made to remove the needle from the hub).A specific number of affected devices or patients was not provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
Initial medwatch report was submitted, upon further review it was found that this medwatch report 3006260740-2026-00298 is a duplicate file and has been voided.The original event was submitted on medwatch report 3006260740-2026-00093.

Brand Name
INTRAOSSEOUS NEEDLE KIT
Common Device Name
INTRAOSSEOUS NEEDLE KIT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24211882
Report Number3006260740-2026-00298
Device Sequence Number18547846
Product Code FMI
UDI-Device Identifier00801741163678
UDI-Public(01)00801741163678(11)250901(17)280807(10)BSLC11463
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K191976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberD015251NK
Device Lot NumberBSLC11463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown